Messing with the levels of serotonin produces anything from terror dreams to deep depression. But the VNS device produces a strong shock directly to the brain. Drugs do it slower. It has been less than a month and I can see some results.
Terror dreams start about a week before a downfall. I am having them all night long now. Dreams of losing abilities such as simple brain functions and inability to do simple tasks such as using a phone to call for help. An inability to get help and foggy brain. As I go along the dreams usually get worse. They involve movement. Now I have a rail on the side of the bed to keep from rolling off and hurting myself.
I have a job to maintain. Terror dreams of the nature above do not seem much. But this is the start. I have a been there before. I want to feel somewhat in control. I will go slowly. I have two doctors on my case now. They have told me that they don't know much either. The company that makes the device no longer has the nurse I was working with in 2008. Not knowing what I am getting into is also frightening. Last time, before two mental hospital stays, I did not know what was ahead. I really don't know now, but I have some inkling. I pray for God to lead me. And if you who are reading this are a praying individual please pray for me.